# SDR DALA2021092305717

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 90,325 hours, 19,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 DURING SERVICE CHECK FOUND EMERGENCY PATH LIGHTS AT SEAT 13E INOPERATIVE. CORRECTIVE ACTION: FOUND BROKEN WIRE AT CONNECTOR AND REPLACED CONNECTOR AT 13E. SYSTEM OPERATION IS NORMAL. (LP 8025197)
